The Stacks Project


Bibliography item: Has3

authorHassett, Brendan
titleModuli spaces of weighted pointed stable curves
year2003
typearticle
issn0001-8708
journalAdv. Math.
number2
volume173
pages316–352
codenADMTA4
fjournalAdvances in Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{Has3,
  author = {Hassett, Brendan},
  title = {Moduli spaces of weighted pointed stable curves},
  year = {2003},
  issn = {0001-8708},
  journal = {Adv. Math.},
  number = {2},
  volume = {173},
  pages = {316--352},
  coden = {ADMTA4},
  fjournal = {Advances in Mathematics},
}